# SDR 20000502SH008

- Difficulty date: March 28, 2000
- Submitted: May 2, 2000
- Operation: General aviation
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: 1944E9A
- Condition: Failed
- Location: Nlg
- Component: Nlg, Clevelandpnu, 1944
- Component part number: 1944E1000D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RETRACTION TEST OF LANDING GEAR, NOSE STRUT PISTON WOULD NOT EXTEND COMPLETELY WITH AIRCRAFT ON JACKS.  WHEEL WOULD CENTER 180 DEGREES FROM NORMAL CENTER.  (WHEEL AND FORK ASSY WOULD CENTER BACKWARDS).  LOWER BEARING, PN 1944E9A, MOUNTING FLANGE BOLT HOLES DRILLED 180 DEGREES OUT OF INDEX WITH BEARING CENTERING CAM LOBE.  (X)
